# SDR SWI2025F01148

- Difficulty date: March 17, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 49,963 hours, 37,046 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOOR PANEL SUPPORT ANGLE AT FS.280.00 HAS MULTIPLE SPOTS OF CORROSION.  REPLACED AVIONICS FLOOR PANEL SUPPORT ANGLE AT FS280 REF REO 670-53-11-2113 REV -.  COMPLIED WITH 51-900-1002-SKY.
